# SDR IPXA2024052395849

- Difficulty date: April 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503504
- Part serial: XE01899A
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP EO - R/H O/B FLAP O/B FWD HINGE #4 LUG BORE HAS CORROSION (114-79) ATA 57 REMOVE AND REPLACE HINGE BRACKET ASSEMBLY P/N ARC0503-504 PER MD11 AMM 57-53-01 REV 96.
